Toksik Epidermal Nekrolisis pada Penderita dengan Psoriasis Vulgaris
Toxic Epidermal Necrolysis in Psoriasis Vulgaris Patient
Maria Ulfa, M. Yulianto Listiawan
Departement of Dermato-Veneorology Faculty of Medicine University of Airlangga
dr. Soetomo Hospital Surabaya
Background : reporting a case of toxic epidermal necrolysis in patient with psoriasis vulgaris
Case : a man 52 years old have been suffered from psoriasis vulgaris for 10 years come to our hospital with chief complaint blister on all almost of his body accompanied with high fever. One week before, he complaint about painfull joint then he consumed na diclofenac. Conjunctivitis, erosion on the lips, Nikolsky sign positive and elevation of creatinin have been found. On the 10th day the TEN lesion was recovered but eritroderma appeared slowly. Histopatology examination showed hyperkeratosis, parakeratosis and neutrofils in epidermis and in dermis there were edema of papilla dermis and perivascular infiltration. The conclusion was psoriasis eritroderma . He got dexametason injection 3x 5 mg with rapid tapering for 10 days. When the eritroderma arise, he only got supportive therapy. He discharged at the forty-sixth day with good condition.
Discussion : systemic steroid is contraindicated in psoriasis because it could extent the lesion that exist before and also precipitate the eritroderma. But in this case the drug was still given with consideration that TEN is a life threatening condition. Eritroderma is used to treat with methotrexate but was obstacled by elevation of creatinin serum which caused of drug eruption.
Key words : psoriasis vulgaris, toxic epidermal necrolysis, dexametason